# SDR R61A2020012170044

- Difficulty date: January 17, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N436YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000424
- Aircraft time: 14,330 hours, 9,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Faded
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD WARDROBE PHOTO-LUMINESCENT GLOW STRIP FADED. R&R PHOTOLUMINESCENT GLOW STRIP IN FRONT OF FWD WARDROBE IAW AMM 33-50-21.
